Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 5(221), Pages 205–206 (Mi umn3088)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Exact Morse functions on simply-connected manifolds with a boundary that is not simply-connected

V. V. Sharko


Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:5, 177–178

Bibliographic databases:

MSC: 58E05, 18A20
Received: 09.04.1980

Citation: V. V. Sharko, “Exact Morse functions on simply-connected manifolds with a boundary that is not simply-connected”, Uspekhi Mat. Nauk, 36:5(221) (1981), 205–206; Russian Math. Surveys, 36:5 (1981), 177–178

Citation in format AMSBIB
\Bibitem{Sha81}
\by V.~V.~Sharko
\paper Exact Morse functions on simply-connected manifolds with a~boundary that is not simply-connected
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 5(221)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn3088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637460}
\zmath{https://zbmath.org/?q=an:0478.57021|0502.57013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..177S}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 5
\pages 177--178
\crossref{https://doi.org/10.1070/RM1981v036n05ABEH003053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981QH90100025}


Linking options:
  • http://mi.mathnet.ru/eng/umn3088
  • http://mi.mathnet.ru/eng/umn/v36/i5/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:217
    Full text:112
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022